# SDR CALA2025042104099

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 38,684 hours, 14,277 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LIGHT STAYING ILLUMINATED PERFORMED CARGO DOOR INDICATION SWITCH TEST REF AMM TASK 52-71-31-710-801. DOOR INDICATION WORKS OKAY
